RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhimov, A Kh

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:120
Abstract pages:391
Full texts:168
References:47

http://www.mathnet.ru/eng/person24265
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/329610

Publications in Math-Net.Ru
1993
1. A. Kh. Rakhimov, “Singularities of Riemannian Invariants”, Funktsional. Anal. i Prilozhen., 27:1 (1993),  46–59  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:1 (1993), 39–50  isi
1992
2. A. Kh. Rakhimov, “Singularities of solutions of quasilinear equations”, Algebra i Analiz, 4:4 (1992),  217–224  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:4 (1993), 813–818

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019